# SDR CA980325018

- Difficulty date: May 1, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,667 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10682056
- Condition: Loose
- Location: Rt Magneto
- Component: Magneto, Bendix, 1038291013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAGNETO WAS SENT FOR OVERHAUL. ON DISASSEMBLY IT WAS FOUND THAT THE BUSHING, THAT SHOULD HAVE BEEN MOLDED TO THE DISTRIBUTOR BLOCK, WAS EXTREMELY LOOSE BUT STILL IN PLACE. THE BUSHING CAN BE TILTED 10 DEGREES EITHER SIDE OF CENTRE. THE PART WAS REPLACED AND THE UNIT OVERHAULED AND RETURNED TO SERVICE.
